When the 'Holiday Season' Is No Holiday at all for Those With ME/CFS
Is December getting to you? Jody Smith shares some thoughts on some of the struggles that all too often attend this time of year ...
Discuss the article on the Forums.

Enbrel-reaction two weeks after taking.

Discussion in 'Immunological' started by Misfit Toy, May 24, 2015.

  1. Misfit Toy

    Misfit Toy Senior Member

    Messages:
    3,600
    Likes:
    8,163
    USA
    I had a shot of Enbrel two weeks ago on Tuesday. The past couple days I've been feeling absolutely awful. I've been itching all over, unable to sleep and having chills or overly hot. Last night, after another night of not sleeping and itching from head to toe I woke up this morning with a huge welt on my leg where the shot was given of Enbrel.

    I had to call the rheumatologist. Now on prednisone. She said she never heard of a delayed reaction after two weeks. I swear to God I am the weirdest person that exists when it comes to medications and my body.

    I quit. I've been in bed this whole weekend, itching from head to toe. I'm to stop Enbrel.

    There really are no other treatments for SS after this other than methotrexate, which I will not do.
    IMG_3554.jpg
     
  2. Kati

    Kati Patient in training

    Messages:
    5,466
    Likes:
    19,610
    :( Sorry to hear @Misfit Toy. How frustrating. :ill: Hopefully Prednisone will give you a hand with the itchiness and rash.
     
  3. Misfit Toy

    Misfit Toy Senior Member

    Messages:
    3,600
    Likes:
    8,163
    USA
    Thanks, Kati. So defeated, exhausted, etc.
     
  4. AndyPandy

    AndyPandy Making the most of it

    Messages:
    1,605
    Likes:
    7,450
    Australia
    That's no good, @Misfit Toy. Understand why you would be feeling defeated and exhausted.

    Hoping for better days for you.
     
  5. Kati

    Kati Patient in training

    Messages:
    5,466
    Likes:
    19,610
    No doubt. :cry: There are no words.
     

See more popular forum discussions.

Share This Page